# SDR AALA202304258529

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 28,189 hours, 3,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200 - Fuse
- Component: Light
- Component part number: 0204666101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AISLE EMERGENCY LIGHT LENS BROKEN. LOCATED AT LAVATORY 3F-1LC OUTSIDE WALL. REPLACED FLOOR PROXIMITY EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-06.
